Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 30, NWS Amarillo, TX

June 6, 2025Texas County, Oklahoma; Hansford County, Sherman County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 6, 2025, 7:57 PM CDT for Texas County, Oklahoma; Hansford County, Sherman County, Texas. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2025, 7:57 PM CDT (00:57 UTC)
Expired
Jun 6, 2025, 8:45 PM CDT
In force
48 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Texas County, OK, Hansford County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 137 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:58 PM CDTHAIL 33 Nw Texhoma, OKPicture sent via social media.
Jun 6, 8:05 PM CDTHAIL 3.62 Ese Texhoma, TX
Jun 6, 8:06 PM CDTHAIL 33 Sw Goodwell, OK
Jun 6, 8:11 PM CDTHAIL 1.755 S Goodwell, OKReport on social media of hail damage to trailers and some broken windows.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 4:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2337 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WFUS54 KAMA 070057
TORAMA
OKC139-TXC195-421-070145-
/O.NEW.KAMA.TO.W.0030.250607T0057Z-250607T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
757 PM CDT Fri Jun 6 2025

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Southwestern Texas County in the Panhandle of Oklahoma...
  Northwestern Hansford County in the Panhandle of Texas...
  Northeastern Sherman County in the Panhandle of Texas...

* Until 845 PM CDT.

* At 756 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Texhoma, or 18 miles southwest of Guymon, moving
  southeast at 25 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Texhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3654 10199 3665 10181 3646 10128 3615 10162
TIME...MOT...LOC 0056Z 300DEG 21KT 3653 10173 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

LFM
2 follow-up statements
695 
WWUS54 KAMA 070113
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
813 PM CDT Fri Jun 6 2025

OKC139-TXC195-421-070145-
/O.CON.KAMA.TO.W.0030.000000T0000Z-250607T0145Z/
Texas OK-Hansford TX-Sherman TX-
813 PM CDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTH
CENTRAL TEXAS...NORTHWESTERN HANSFORD AND NORTHEASTERN SHERMAN
COUNTIES...

At 813 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Goodwell, or 16 miles southwest of
Guymon, moving southeast at 25 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Texas, northwestern Hansford and northeastern Sherman
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3643 10186 3660 10168 3646 10128 3615 10162
TIME...MOT...LOC 0113Z 300DEG 21KT 3648 10162 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75IN

$$

LFM
469 
WWUS54 KAMA 070132
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
832 PM CDT Fri Jun 6 2025

OKC139-TXC421-070141-
/O.CAN.KAMA.TO.W.0030.000000T0000Z-250607T0145Z/
Texas OK-Sherman TX-
832 PM CDT Fri Jun 6 2025

...THE TORNADO WARNING FOR SOUTH CENTRAL TEXAS AND NORTHEASTERN
SHERMAN COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.

&&

LAT...LON 3646 10128 3622 10154 3620 10162 3650 10162
      3650 10139
TIME...MOT...LOC 0131Z 300DEG 21KT 3643 10150 

$$

TXC195-070145-
/O.CON.KAMA.TO.W.0030.000000T0000Z-250607T0145Z/
Hansford TX-
832 PM CDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN HANSFORD COUNTY...

At 831 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northwest of Gruver, or 18 miles south of
Guymon, moving southeast at 25 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Hansford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3646 10128 3622 10154 3620 10162 3650 10162
      3650 10139
TIME...MOT...LOC 0131Z 300DEG 21KT 3643 10150 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00IN

$$

LFM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 6, 6:13 PM CDT, 1 hour 44 minutes earlier. Its key messages:

  • Issued at 248 PM CDT Fri Jun 6 2025
  • Strong to severe thunderstorms will be possible across the Panhandles today, but the relatively greater confidence is in the northern combined Panhandles from late this afternoon and through portions of the overnight period. All hazards will be possible, including a low chance for a tornado and localized flash flooding.
  • There is a low chance for an isolated thunderstorm Saturday evening which would have an outside chance to become strong to severe.
  • Potentially more widespread strong to severe thunderstorm activity is favored Sunday afternoon and through the evening, with all hazards possible once again. The primary hazards look to be damaging winds and large hail.
Area forecast discussion, Jun 6, 6:13 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
613 PM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 248 PM CDT Fri Jun 6 2025

- Strong to severe thunderstorms will be possible across the
  Panhandles today, but the relatively greater confidence is in
  the northern combined Panhandles from late this afternoon and
  through portions of the overnight period. All hazards will be
  possible, including a low chance for a tornado and localized
  flash flooding.

- There is a low chance for an isolated thunderstorm Saturday
  evening which would have an outside chance to become strong to
  severe.

- Potentially more widespread strong to severe thunderstorm
  activity is favored Sunday afternoon and through the evening,
  with all hazards possible once again. The primary hazards look
  to be damaging winds and large hail.

&&

.SHORT TERM...
(This evening through Saturday night)
Issued at 248 PM CDT Fri Jun 6 2025

The overall weather pattern today is quite similar to yesterday;
moderate southwesterly flow aloft with modest mid-level moisture and
generally sufficient low-level moisture. A remnant boundary that is
oriented west-to-east apparent across the area, currently roughly
bisecting the Texas Panhandle, with a warm and destabilizing
environment to the south and a cooler and stable environment to the
north. The 18z AMA sounding shows a moderately strong MLCIN in place
with a convective temperature in the upper-80s. Additionally, there
is very weak forcing to help thunderstorms develop, leaving
convective temperature and any boundaries to be the more probable
source of lift. All that said, confidence is very low that any
thunderstorms can develop this afternoon across the southern TX
Panhandle, but it's not out of the realm of possibilities given the
weak remnant boundary previously mentioned.

Otherwise, a few CAMs develop a thunderstorm in northeastern New
Mexico or southeastern Colorado late this afternoon, but there are
various solutions regarding what happens with that cell. Multiple
runs of the HRRR as well as the 12z WRF-NSSL and FV3 suggest this
cell will trek east-southeast across the northern combined
Panhandles with all hazards possible. Meanwhile, the WRF-ARW has the
cell weakening as it moves into the Panhandles. Given that clouds
are dissipating in the northwestern combined Panhandles at this
time, leaning more toward the idea of this cell persisting across
the area. Of higher confidence is that a line of storms will develop
in SW Kansas/SE Colorado this evening and move into the northern
combined Panhandles and persist but weaken through the night. The
main hazards with this activity will be damaging winds and large
hail, but flash flooding will also be possible especially in the
northeastern combined Panhandles given the 1-2" of rain that fell
last night.

Just like this morning and the previous morning, an outflow boundary
from tonight's overnight convection will likely push through the
Panhandles but will retreat back into the area throughout the day
tomorrow. That said, temperatures will warm into the 80s. There are
a few hints that a thunderstorm could develop once again in
northeastern New Mexico/southeastern Colorado, but there are some
very mixed signals regarding whether or not this convection would
develop and be sustained. If it does become sustained, the
environment would favor a strong to severe thunderstorm. Have
included 15-20% PoPs for this activity for tomorrow evening.

Vanden Bosch

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 248 PM CDT Fri Jun 6 2025

Split flow is expected to develop across the CONUS, and quasi-zonal
flow is expected over the Southern US as a trough in the Upper
Midwest digs southeast. Meanwhile, a plume of moisture from the
eastern Pacific will continue to pump in to the Panhandles and
moisture from the Gulf feeds into the area throughout the day. The
combination of reaching convective temperature, as well as gradually
decreasing heights aloft (favors ascent), should favor the
development of thunderstorms in the afternoon hours. Latest CAMs
suggest the initial activity will be in the northern combined
Panhandles, but moving southeast with the mean wind. Strong to
extreme instability will be possible by the afternoon hours, and
although the wind profile results in a fairly straight hodograph,
effective shear values should be in the 25-40 kt range. As such,
initial activity should be supercellular with the potential for hail
up to 3 inches in diameter and damaging winds. Low-level wind shear
looks very weak through the afternoon hours which keeps the concern
for tornadoes low through the afternoon. The tornado threat could
increase should a supercell stay discrete toward the 23z-02z
timeframe when the LLJ begins to strengthen and increases the low-
level shear. However, a weak cold front is favored to move in to the
northern combined Panhandles around that time from which will likely
result in the development of additional thunderstorms. With time,
thunderstorms should congeal into a line and rush south-southeast or
southeast. Given the strong to extreme instability available ahead
of the line, significantly severe wind gusts will be possible with
gusts up to 80 mph not out of the question. Although damaging winds
will be the primary hazard, won't be able to rule out large hail due
to the amount of instability. Flash flooding will also be possible
due to high precipitable water content and intense updrafts.

Monday and perhaps into Tuesday, the upper-level pattern will switch
some as the southern jet stream will push south, but northwesterly
flow aloft will briefly become established. Low-level moisture will
not be as impressive as this weekend, but should still be sufficient
to support the development of thunderstorms along the higher terrain
that moves into portions of the Panhandles.

Wednesday and Thursday, a weak trough is forecast to move south of
the Panhandles. This system has the potential to clip the Panhandles
with showers and thunderstorms, but confidence is low at this range.

Vanden Bosch

&&

.AVIATION...
(00Z TAFS)
Issued at 517 PM CDT Fri Jun 6 2025

Thunderstorms will be in the area especially in the northern
combined Panhandles and impacting KDHT to KGUY now through 12Z.
Confidence is much lower for thunderstorms around KAMA during this
period. Outside of thunder, conditions should remain VFR with
south to southeasterly winds. Thunderstorms could cause winds to
become westerly to northwesterly with strong wind gusts. A tornado
threat in the northern combined Panhandles is in place until 04Z.
KAMA is currently in a tornado watch. However, confidence is much
lower due to the low confidence in thunder impacting KAMA at this
time.

36

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                60  84  62  90 /  40  10  20  50
Beaver OK                  58  84  58  86 /  90  10  10  40
Boise City OK              55  83  56  86 /  60   0  10  30
Borger TX                  62  87  62  93 /  60  10  20  50
Boys Ranch TX              60  85  60  91 /  40   0  20  50
Canyon TX                  60  85  59  91 /  40   0  10  40
Clarendon TX               62  84  64  89 /  50  10  20  50
Dalhart TX                 56  83  55  87 /  40   0  20  40
Guymon OK                  56  83  58  86 /  80  10  10  40
Hereford TX                60  87  61  91 /  40   0  10  40
Lipscomb TX                60  84  61  87 /  90  40  10  40
Pampa TX                   61  83  62  87 /  60  20  20  50
Shamrock TX                62  86  63  88 /  60  20  20  40
Wellington TX              65  87  64  90 /  60  20  20  40

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Saturday morning for TXZ004-005-010.

OK...Flood Watch through Saturday morning for OKZ002-003.

&&

SHORT TERM...52
LONG TERM....52
AVIATION...36
Hazardous weather outlook, Jun 6, 3:00 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
300 PM CDT Fri Jun 6 2025

OKZ001>003-TXZ001>020-317-070800-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
300 PM CDT Fri Jun 6 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

There is a Flood Watch in effect for the northeastern combined
Panhandles from now through 10 AM Saturday.

There is a chance for strong to severe thunderstorms late this
afternoon through the overnight hours. Large hail and damaging
winds are possible, but there is a low chance for tornadoes.
Localized flash flooding will be possible across the northeastern
combined Panhandles.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible from Saturday through at least
Tuesday. A strong to severe thunderstorm cannot be ruled out on
Saturday. There is a more widespread chance for strong to severe
thunderstorms on Sunday large hail, damaging winds, and a tornado
all possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed for the late this afternoon through
this evening, and Sunday afternoon through Sunday evening.

In the hours before

Local storm report, Jun 6, 4:51 PM CDT, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
451 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     Tornado          8 N Simms               35.15N 102.65W
06/04/2025                   Deaf Smith         TX   NWS Storm Survey

            Several visuals from storm spotters
            indicated that funnel clouds and perhaps
            brief touchdowns occurred before this
            tornado from the same supercell as it
            crossed western Deaf Smith County. However,
            this tornado did overturn a couple of pivots
            south of County Road 27 and east of Highway
            214. This appears to have been the only
            damage noted from this tornado so the exact
            length of the track is unknown due to the
            lack of damage indicators. Max estimated
            winds were 85mph and estimated width was 50
            yards. Estimated length was around 0.83
            miles. Tornado was rated EF0.

&&

JC
Local storm report, Jun 6, 6:28 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
628 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     Hail             17 NNW Boise City       36.96N 102.60W
06/06/2025  M1.75 Inch       Cimarron           OK   Emergency Mngr

&&

TLH
Local storm report, Jun 6, 7:06 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
706 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Tornado          2 S Keyes               36.77N 102.26W
06/06/2025                   Cimarron           OK   Storm Chaser

&&

TLH
Local storm report, Jun 6, 7:46 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
746 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Hail             10 SSE Eva              36.67N 101.82W
06/06/2025  M1.75 Inch       Texas              OK   Storm Chaser

&&

TLH

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:10 PM CDTTornado WarningAMACimarron, Texas50 min
Jun 6, 7:43 PM CDTSevere Thunderstorm Warning Considerable damage threatAMATexas47 min
Jun 6, 8:26 PM CDTSevere Thunderstorm Warning Destructive damage threatAMATexas64 min
Jun 6, 9:26 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACimarron64 min
Jun 6, 9:38 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACimarron, Texas67 min
Jun 6, 9:40 PM CDTTornado WarningAMACimarron35 min
Jun 6, 10:09 PM CDTTornado WarningAMACimarron51 min
Jun 6, 10:22 PM CDTTornado WarningAMATexas38 min
Jun 6, 10:47 PM CDTTornado WarningAMACimarron, Texas43 min
Jun 6, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatAMABeaver, Texas53 min
Jun 6, 11:19 PM CDTSevere Thunderstorm WarningAMACimarron, Texas41 min
Jun 6, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatAMATexas62 min
Jun 6, 11:57 PM CDTSevere Thunderstorm WarningAMATexas48 min
Jun 6, 11:59 PM CDTSevere Thunderstorm WarningAMABeaver46 min
Jun 7, 1:13 AM CDTSevere Thunderstorm WarningAMATexas62 min
Jun 6, 8:15 PM CDTSpecial Weather StatementAMACollingsworth30 min
Jun 6, 8:41 PM CDTTornado WarningAMAHansford, Ochiltree49 min
Jun 6, 8:49 PM CDTSpecial Weather StatementAMACollingsworth26 min
Jun 6, 9:16 PM CDTTornado WarningAMAHansford, Hutchinson, Ochiltree, Roberts44 min
Jun 6, 9:55 PM CDTAreal Flood AdvisoryAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts4 hr
Jun 6, 9:57 PM CDTTornado WarningAMAHemphill, Roberts48 min
Jun 6, 10:31 PM CDTAreal Flood WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts and 1 more10 hr
Jun 6, 10:42 PM CDTTornado WarningAMAHemphill, Roberts, Wheeler48 min
Jun 6, 11:28 PM CDTTornado WarningAMAHemphill, Wheeler10 min
Jun 6, 11:41 PM CDTSpecial Weather StatementAMAOchiltree49 min
Jun 7, 12:25 AM CDTAreal Flood AdvisoryAMAHansford, Hutchinson, Moore, Roberts, Sherman3 hr
Jun 7, 12:28 AM CDTSevere Thunderstorm Warning Considerable damage threatAMAGray, Hansford, Hemphill, Hutchinson, Ochiltree, Roberts62 min
Jun 7, 12:39 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman66 min
Jun 7, 12:41 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb27 min
Jun 7, 1:22 AM CDTSevere Thunderstorm Warning Considerable damage threatAMACollingsworth, Gray, Hemphill, Roberts, Wheeler53 min
Jun 7, 2:05 AM CDTSpecial Weather StatementAMAHansford25 min
Jun 7, 2:11 AM CDTSpecial Weather StatementAMAWheeler34 min
Jun 7, 2:17 AM CDTSpecial Weather StatementAMADeaf Smith28 min
Jun 7, 2:32 AM CDTSpecial Weather StatementAMAOchiltree28 min
Jun 7, 2:44 AM CDTSpecial Weather StatementAMAOldham31 min
Jun 7, 3:19 AM CDTSpecial Weather StatementAMAOldham, Potter, Randall26 min
Jun 7, 3:42 AM CDTSevere Thunderstorm WarningAMAOldham, Potter48 min
Jun 7, 3:49 AM CDTSevere Thunderstorm Warning Considerable damage threatAMAOldham, Potter41 min
Jun 7, 4:25 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall50 min
Jun 7, 4:35 AM CDTFlash Flood WarningAMADeaf Smith, Oldham, Potter, Randall3 hr
Jun 7, 5:31 AM CDTSpecial Weather StatementAMAPotter29 min
Jun 7, 8:12 AM CDTSpecial Weather StatementAMAGray33 min

Nearby

Tornado Warnings in Texas, 2025Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.